# SDR AWXA200100662

- Difficulty date: December 7, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 47,894 hours, 34,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877144
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-15 CHECK MAINTENANCE DISCOVERED STR 18A CRACKED AT THE AFT END OF BS 727 RT WHEEL WELL.  MAINTENANCE CUT OUT DAMAGED AREA AND PERFORMED HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED.  FABRICATED AND INSTALLED FILLER AND L-STIFFENER BS 727, IAW AWA ER 03-5312-01353-TB1.
